MURAL - Maynooth University Research Archive Library



    An Example on Sobolev Space Approximation


    O'Farrell, Anthony G. (1997) An Example on Sobolev Space Approximation. Bulletin of the London Mathematical Society, 29 (4). pp. 470-474. ISSN 1469-2120

    [img] Download (94kB)
    Official URL: http://blms.oxfordjournals.org/cgi/reprint/29/4/47...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    For each d ≥ 2 we construct a connected open set Ω ⊂ d such that Ω =int(clos(Ω)) and for each k ≥ 1 and each p ∈ [1,+ ∞), the subset Wk,∞(Ω) fails to be dense in the Sobolev space Wk,p(Ω), in the norm of Wk,p(Ω).

    Item Type: Article
    Keywords: Sobolev Space approximation.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1809
    Identification Number: https://doi.org/10.1112/S0024609396002901
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 25 Jan 2010 15:07
    Journal or Publication Title: Bulletin of the London Mathematical Society
    Publisher: Oxford University Press,
    Refereed: No
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year